# SDR SWAA2022112374380

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 56,157 hours, 33,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B MAIN FLAP DELAMINATED APPROX 11 FOR O/B EDGE. DAMAGE IS APPROX 11.5X5.7.  PERFORMED TEMPORARY REPAIR OF RT WING INBD MAIN FLAP PER SRM 57-53-01-1A-1.  PERFORMED INTERIM REPAIR OF RH WING INBD MAIN FLAP PER SRM 57-53-01-1A-1.
